# SDR ASOA20120118013

- Difficulty date: January 18, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 16,228 hours, 10,164 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 7021170951
- Part serial: 04071431
- Condition: Overheated
- Location: Flt Guidance
- Part time: 2,488 hours, 1,797 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR IN THE COCKPIT ORIGINATING FROM THE INSTRUMENT PANEL BEFORE PUSHBACK.  MX R & R THE FLIGHT GUIDANCE COMPUTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
